# SDR SWAA2020121433039

- Difficulty date: November 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED AT BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA.  REPLACED INNER CHORD LOCATED BS 270 TO BS 360 AT LEVEL STR 17 LBL 61.5 AT FWD GALLEY AREA.  DUO CRACK L=0.600' NOT ALLOWABLE DAMAGE.  PART NUMBER USED 654A000-4-1073, IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 141A8110 REV E DASH NUMBER 6.
